# SDR USAA980028

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234US
- Make and model: Boeing 737201
- Aircraft serial: 22274
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Lug
- Condition: Corroded
- Location: Rt Horiz Stab
- Part time: 46,263 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DUIRNG Q-6 CHECK VISUAL INSPECTION, FOUND .125 INCH BY 1 INCH CORRODED AREA CENTER SECTION FRONT SPAR CLEVIS LUG BORE RT LOWER HORIZONTAL STABILIZER.  INSTALLED OVERSIZED BUSHINGS, REPAIRED PER EA 43494.  (M)
